# SDR AALA202102159012

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 79,353 hours, 10,040 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY WITH ALARM BUT NO SMOKE DETECTED, LAVATORY 3F2R. REMOVED AND REPLACED SMOKE DETECTOR AT LAVATORY 3F. SMOKE DETECTOR ISSUE STILL EXISTED. **SUPPLEMENTAL REPORT: FOUND CANNON PLUG DISCONNECTED RESEATED AS REQUIRED ON LAV 3F-2R.
